# SDR SWIA202265013

- Difficulty date: January 4, 2022
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N854AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7382
- Aircraft time: 43,279 hours, 39,780 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*LH OVERWING EMERGENCY EXIT DOOR CUTOUT HAS BOTTOM HINGE FITTINGS (X2) GOUGED/DAMAGED (MARKED)    (C-CHECK RO 3/14/2022)    REMOVED GOUGES ON BOTTOM HINGE FITTINGS FORWARD AND AFT FROM RIGHT HAND OVERWING EMERGENCY EXIT DOOR CUTOUT AFTER EVALUATED, DAMAGE FOUND TO BE WITHIN ALLOWED LIMITS. REF REO 601R-52-21-009 REV NC DATED 2001-08-03. SEE CONTINUATION CARD FOR DETAILS.
